MAUDE Adverse Event Report: ARTHREX, INC. CLAV FRAC PLT,CENTRAL THIRD,LFT,SS; WASHER, BOLT, NUT

ARTHREX, INC. CLAV FRAC PLT,CENTRAL THIRD,LFT,SS; WASHER, BOLT, NUT
Model Number CLAV FRAC PLT,CENTRAL THIRD,LFT,SS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that a clavicle fracture plate broke post operative 6 weeks after the implantation on (b)(6) 2023.The patient further reported that no trauma has occurred.A revision surgery was performed on the (b)(6) 2023.*** 15-sep-2023 update dw.Further information were provided that the event is related to an ar-2652cl with the lot: 5262127.
 
Additional Manufacturer Narrative
Complaint is confirmed.Functional testing was not performed on the returned ar-2652cl due to the damage to the device.Visual evaluation noted that the plate is broken in half.The thickness of both halves was measured using a point micrometer and found that the dimensions were 0.090 and 0.092 which are in tolerance of the specified 0.090 ± 0.005.The width of both halves were measured using a caliper and found that the dimensions were 0.380 and 0.381 which are in tolerance of the specified 0.380 ± 0.005.The most likely cause for the reported failure can be attributed to a patient-specific event.Refer to the investigation photos.

Brand Name
CLAV FRAC PLT,CENTRAL THIRD,LFT,SS
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17877339
Report Number1220246-2023-08069
Device Sequence Number7182733
Product Code HRS
UDI-Device Identifier00888867027428
UDI-Public00888867027428
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K143139
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCLAV FRAC PLT,CENTRAL THIRD,LFT,SS
Device Catalogue NumberAR-2652CL
Device Lot Number5262127
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2023
Supplement Date Received by Manufacturer02/28/2024
Initial Report FDA Received Date10/05/2023
Supplement Report FDA Received Date11/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown